# SDR AALA2009032500693

- Difficulty date: March 25, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  EMERGENCY PATH LIGHTS AT SEAT 18D INOPERATIVE. REPLACED LIGHT ASSEMBLY FOR EMERGENCY PATH LIGHTS AT SEAT 18D.
